# SDR 20000713SH003

- Difficulty date: April 4, 1999
- Submitted: July 13, 2000
- Operation: General aviation
- Aircraft: N1109P
- Make and model: Hughes 369D
- Aircraft serial: 1100849D
- Engine: Allsn 250C20B
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Sprag Clutch
- Part number: 369D25351
- Part serial: 5323
- Condition: Broken
- Location: M/R Clutch
- Part time: 294 hours
- Component: Clutch
- Component part number: 369A535041
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO INDICATION OF SPRAG FAILURE, NORMAL ENGINE AND ROTOR COAST DOWN ON SHUT DOWN.  BROKEN SPRAG FOUND WHEN CLUTCH WAS DISASSEMBLED FOR 300-HOUR INSPECTION.  (X)
